# SDR ASAA0540646

- Difficulty date: November 9, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 65698541
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - R-1 DOOR INTERIOR, AT AFT BOTTOM CORNER, PLATE CRACKED THROUGH AT FASTENER HOLES.  REPAIRED BY INSTALLING REPAIR PARTS IAW SRM.  (K)
